Show simple item record

dc.contributor.authorAdesina, Olufemi Adeyinka ( Orcid Icon 0000-0002-2406-0193 )
dc.contributor.authorUkpera, Awar Simon ( )
dc.date.accessioned2021-08-17T19:08:59Z
dc.date.available2021-08-17T19:08:59Z
dc.date.issued2007-10-17
dc.identifier.citationAdesina, O. A., & Ukpera, A. S. (2007). Convergence of solutions for a fifth-order nonlinear differential equation. Electronic Journal of Differential Equations, 2007(138), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14352
dc.description.abstractIn this paper, we present sufficient conditions for all solutions of a fifth-order nonlinear differential equation to converge. In this context, two solutions converge to each other if their difference and those of their derivatives up to order four approach zero as time approaches infinity. The nonlinear functions involved are not necessarily differentiable, but satisfy certain increment ratios that lie in the closed sub-interval of the Routh-Hurwitz interval.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectConvergence of solutionsen_US
dc.subjectNonlinear fifth order equationsen_US
dc.subjectRouth-Hurwitz intervalen_US
dc.subjectLyapunov functionsen_US
dc.titleConvergence of solutions for a fifth-order nonlinear differential equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record